# SDR ABXA9900779

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 59131951
- Condition: Cracked
- Location: Emer Exit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FORWARD EMERGENCY EXIT PAN CRACKED.  REPLACED DOOR ASSEMBLY.
